Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    hanksb is offline New Member
    Join Date
    Jul 2003

    got sick during pct

    hello people, need a bit of advice, ive got 9 days left on my clomid pct after my first cycle, i went from 185 to 205, everything was going fine until couple of days ago, got sick aches and pains temperature etc, loaded up on flu pills also took my clomid, i think the paracetamol in the pills had a bad reaction with the clomid as i was throwing up all night, so i havent took my clomid for 2 days, shall ijust extend my pct and add on two days? i aslo weighed myself and im already down 9 pounds, although i have hardly eaten in 3 days anyone got any advice would be appreciated

  2. #2
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    What a time to catch the flu.. The only way you are going to keep the rest of that weight you gained is by following up with PCT.. I would finish it up, and drink plenty of fluids. Hope you feel better

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts